Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

May 3, 20124 counties in Pennsylvania

NWS State College, PA issued this special weather statement at May 3, 2012, 6:13 PM EDT for 4 counties in Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 6:13 PM EDT (22:13 UTC)
Expired
May 3, 2012, 7:00 PM EDT
In force
47 min
Issued by
NWS State College, PA

Counties Juniata County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WWUS81 KCTP 032213
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 3 2012

PAZ028-049-050-052-056-057-032300-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
613 PM EDT THU MAY 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SNYDER...
NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...
SOUTHEASTERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...

AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSTOWN TO PORT ROYAL...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT KRATZERVILLE...SELINSGROVE...RESLER...REBUCK
AND ELIZABETHVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE
522...STATE ROAD 61.

LAT...LON 4056 7753 4059 7749 4068 7711 4095 7701
      4086 7668 4041 7685 4036 7731

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 3, 6:02 PM EDT, 11 minutes earlier.

Area forecast discussion, May 3, 6:02 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT THU MAY 3 2012

.SYNOPSIS...
A FRONT WILL REMAIN DRAPED OVER EASTERN PENNSVYLANIA TONIGHT
BEFORE LIFTING NORTH OF THE ENTIRE STATE ON FRIDAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND
CENTRAL PENNSYLVANIA THROUGH TONIGHT...AND MOST OF THE
COMMONWEALTH ON FRIDAY AFTERNOON AND NIGHT...AS A COLD FRONT
PUSHES SOUTH ACROSS THE REGION. A DEEPENING UPPER TROUGH WILL
APPROACH THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MOIST INSTABILITY AXIS/850 MB THETA-E RIDGE OVER WESTERN AND
CENTRAL PA SUPPORTIVE OF ISOLATED TO SCATTERED COVERAGE OF SHOWERS
AND THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS AND SMALL HAIL THIS
AFTERNOON AND EVENING. DIURNAL DESTABILIZATION STARTED POPPING OFF
CELLS ON TIME BY 18-19Z...BUT STILL THINKING THAT THE OVERALL
LACK OF FORCING AND FOCUS SHOULD KEEP CONVECTIVE CVRG ISOLD TO
SCT...KEPT POPS AOB 50 PCT...AND FOR THE MOST PART SUB SEVERE.
RECENT UPDRAFT OVER ELK COUNTY WAS IMPRESSIVE HOWEVER...REQUIRING
A SVR FOR A 70 DBZ CORE WHICH BRIEFLY PULSED HIGH ENOUGH FOR
DOWNBURST AND SMALL HAIL CONCERNS.

SHORT RANGE MODELS CONTINUE TO INDICATE A SECONDARY SURGING OF THE
LOW LEVEL INSTABILITY/MOISTURE AXIS WHICH COULD KEEP CONVECTION
LINGERING LONG PAST MIDNIGHT. OPTED FOR A BROADBRUSH APPROACH TO
AREAS WEST OF THE WARM FRONT WITH ISOLD TO SCT POPS CONTINUING
OVERNIGHT. OVERNIGHT READINGS WILL BE VERY MILD IN THE UPPER 50S
AND LOW 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MIDWESTERN RIDGE AXIS SHARPENS ON FRIDAY...WITH DOWNSTREAM HEIGHT
FIELD DEPRESSING IN RESPONSE TO ALLOW COLD FRONT TO PUSH ACROSS
CENTRAL PA FRIDAY AFTERNOON AND NIGHT.

AM SUNSHINE SOUTH OF FRONT SHOULD PUSH READINGS INTO THE L/80S
ACROSS MUCH OF CENTRAL PA BY EARLY AFTN...RESULTING IN A
MODERATELY UNSTABLE AIR MASS /SREF MEAN CAPES ARND 1000 J/KG/.
BEST CHC OF ISOLATED SVR WX APPEARS TO BE ACROSS NORTHEAST
PA...WHERE 00Z MDL DATA AGREES THE HIGHEST CAPES WILL DEVELOP BY
LATE AFTN. DWINDLING LINE OF CONVECTION SHOULD SHIFT SOUTH ACROSS
THE STATE FRI EVENING WITH PASSAGE OF COLD FRONT. HIGHS WILL ONCE
AGAIN REACH TO THE LOW TO MID 80S SOUTH OF THE FRONT...WITH MUCH
ABOVE NORMAL HUMIDITY FOR EARLY MAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A DRY...COOLER WX PATTERN MOVES IN FOR THE UPCOMING WEEKEND AS LG
SFC ANTICYCLONE BUILDS SE FROM ONTARIO CANADA. PASSAGE OF A WEAK
AND FAST-MOVING SHORTWAVE WILL KEEP MENTION OF SHRA/TSRA ACROSS
SOUTHERN PA THROUGH SAT. ONE LAST WARMER DAY ON SAT BEFORE TEMPS
FALL BACK LATER IN THE WEEKEND AND EARLY NEXT WEEK. WITH DRIER AIR
IN PLACE...MORNINGS WILL BE CHILLY /IN THE 40S AND EVEN UPPER 30S
IN THE N MTNS/ BEFORE SEASONAL TEMPS IN THE AFTERNOON.

MODELS IN LINE WITH NEXT ORGANIZED PCPN EVENT PROGGED FOR TUE-
WED...AS A MID-UPPER TROUGH SHIFTS EWD FM THE UPPER MIDWEST AND
CENTRAL PLAINS STATES. THERE IS SOME DISCREPANCY BETWEEN THE
MODELS ON DEPTH AND PROGRESSION OF THAT SYSTEM...THOUGH BOTH GEFS
AND ECMWF ENSEMBLE MEAN SOLUTIONS TRACK SFC COLD FRONT THRU THE
AREA LATER TUES OR EARLY WED.

UNSETTLED...COOL WX ON TAP FOR LATE NEXT WEEK...AS UPPER TROF SLOWLY
PASSES THRU.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
ADJUSTED 21Z TAFS FOR CONVECTION. WIND...HAIL THREAT FOR A
FEW MORE HOURS.

EARLIER DISCUSSION BELOW.

HI RES MDL DATA/COSPA MQINTAINS TSTMS OVER WESTERN AND CENTRAL
PA THROUGH LATE TONIGHT. HIGHEST COVERAGE WILL BE ACROSS THE
NORTHWEST BUT WITHOUT LARGESCALE FORCING DID NOT MENTION AT
INDIVIDUAL TERMINALS.

RETURN OF LOW CIGS AND FOG LATE TONIGHT INTO EARLY FRI IN THE SE
AIRFIELDS AND HAVE ADDED MVFR/IFR GROUPS AT MDT AND LNS AFT 03Z.

OUTLOOK...
FRI...SCT PM TSRA IMPACTS.
SAT...ISOLD TSRA IMPACTS PSBL OVER SRN AIRFIELDS.
SUN-MON...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...RXR/STEINBUGL
AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, May 3, 2:15 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 AM EDT THU MAY 3 2012

PAZ006-012-018-019-026>028-035>037-041-042-045-046-049>053-056>059-
063>066-040615-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
215 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN APPROACHING COLD FRONT WILL PRODUCE LATE DAY THUNDERSTORMS
ACROSS THE AREA ON FRIDAY. THERE IS A SLIGHT CHANCE THAT SOME OF
THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017-024-025-033-034-040615-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
215 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 3, 4:44 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT THU MAY 3 2012

PAZ010-017-032115-
CLEARFIELD PA-ELK PA-
444 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES...

AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR PENFIELD...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT PARKER DAM STATE PARK AND MEDIX RUN.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 153...STATE
ROAD 255.

LAT...LON 4132 7825 4132 7824 4123 7824 4123 7819
      4113 7818 4113 7857 4126 7862 4135 7825

FORECASTER: EVANEGO
Special weather statement, May 3, 5:04 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU MAY 3 2012

PAZ019-045-032145-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
504 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE AND SOUTH
CENTRAL CLINTON COUNTIES...

AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOWARD AND THE BALD
EAGLE STATE PARK...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LAMAR...REBERSBURG AND MILLHEIM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 163 AND 171.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.

LAT...LON 4097 7735 4087 7736 4081 7749 4095 7769
      4104 7758

FORECASTER: DANGELO
Special weather statement, May 3, 5:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT THU MAY 3 2012

PAZ036-063-064-032215-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
518 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...NORTHWESTERN
ADAMS AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLOW HILL...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ROXBURY...ORRSTOWN...SHIPPENSBURG AND WALNUT
BOTTOM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187 AND 208...I-81 BETWEEN
MILE MARKERS 18 AND 45.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 3999 7792 4001 7792 4005 7788 4006 7786
      4018 7779 4019 7721 3989 7724

FORECASTER: MARTIN
Special weather statement, May 3, 5:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 PM EDT THU MAY 3 2012

PAZ012-041-045-046-032145-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
521 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LYCOMING AND EAST
CENTRAL CLINTON COUNTIES...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR AVIS...MOVING EAST AT
20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT JERSEY SHORE...
SALLADASBURG AND COLLOMSVILLE.

THIS WILL IMPACT I-180 NEAR MILE MARKER 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.

LAT...LON 4134 7701 4108 7707 4107 7710 4107 7717
      4118 7749 4139 7741

FORECASTER: EVANEGO
Special weather statement, May 3, 6:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT THU MAY 3 2012

PAZ004-005-032300-
MCKEAN PA-WARREN PA-
604 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND NORTHWESTERN
MCKEAN COUNTIES...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS NEAR YOUNGSVILLE...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT YOUNGSVILLE...CHAPMAN STATE PARK...RUSSELL...
SCANDIA AND KINZUA DAM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7877 4170 7876 4176 7948 4199 7946
      4200 7925

FORECASTER: MARTIN
Special weather statement, May 3, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 3 2012

PAZ028-049-050-052-056-057-032300-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
613 PM EDT THU MAY 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SNYDER...
NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...
SOUTHEASTERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...

AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSTOWN TO PORT ROYAL...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT KRATZERVILLE...SELINSGROVE...RESLER...REBUCK
AND ELIZABETHVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE
522...STATE ROAD 61.

LAT...LON 4056 7753 4059 7749 4068 7711 4095 7701
      4086 7668 4041 7685 4036 7731

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:01 PM EDTSevere Thunderstorm WarningCTPMcKean29 min
May 2, 8:38 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Potter, Tioga, Warren52 min
May 2, 8:58 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more62 min
May 2, 9:19 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga, Warren3 hr
May 2, 9:56 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton, Lycoming, Potter, Tioga34 min
May 2, 10:27 PM EDTSpecial Weather StatementCTPLycoming, Union33 min
May 2, 10:59 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Snyder, Union31 min
May 3, 12:35 AM EDTSpecial Weather StatementCTPBlair25 min
May 3, 1:49 AM EDTSpecial Weather StatementCTPCumberland, Lancaster, York71 min
May 3, 5:16 AM EDTSpecial Weather StatementCTPBedford, Fulton44 min
May 3, 1:43 PM EDTSpecial Weather StatementCTPWarren47 min
May 3, 2:51 PM EDTSevere Thunderstorm WarningCTPElk, McKean39 min
May 3, 3:20 PM EDTSpecial Weather StatementCTPCameron25 min
May 3, 3:43 PM EDTAreal Flood AdvisoryCTPElk2 hr
May 3, 3:55 PM EDTSpecial Weather StatementCTPElk50 min
May 3, 4:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield45 min
May 3, 4:18 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
May 3, 4:44 PM EDTSpecial Weather StatementCTPClearfield31 min
May 3, 5:04 PM EDTSpecial Weather StatementCTPCentre41 min
May 3, 5:09 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton42 min
May 3, 5:18 PM EDTSpecial Weather StatementCTPCumberland57 min
May 3, 5:21 PM EDTSpecial Weather StatementCTPLycoming24 min
May 3, 5:29 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Snyder, Union46 min
May 3, 6:04 PM EDTSpecial Weather StatementCTPWarren56 min
May 3, 6:33 PM EDTSpecial Weather StatementCTPMcKean57 min
May 3, 6:45 PM EDTSpecial Weather StatementCTPJuniata, Perry60 min
May 3, 6:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
May 3, 7:05 PM EDTSpecial Weather StatementCTPFulton25 min
May 3, 7:30 PM EDTSpecial Weather StatementCTPFulton45 min
May 3, 7:32 PM EDTSpecial Weather StatementCTPDauphin, Lebanon58 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.